MathSciNet Relay Station
MathSciNet bibliographic data
MR2171670 47L65 (37B99 46L45 46L55)
Kwaśniewski, Bartosz Kosma Covariance algebra of a partial dynamical system. Cent. Eur. J. Math. 3 (2005), no. 4, 718–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement